# SDR AALA201508039001

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 55,394 hours, 20,395 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 735 EN-ROUTE, AFT GALLEY SMOKE VISIBLE IN FLIGHT.  SMOKE APPEARED ABOVE COFFEE MAKER ON RIGHT SIDE, SMELL OF SMOKE COMING THROUGH LEFT VENT.  CB'S PULLED IN AFT GALLEY.  REPLACED AFT GALLEY RIGHT COFFEE MAKER 1 IAW MM 25-33-15 PB 401.  OPERATIONS CHECKED ALL 3 COFFEE MAKERS.  NO OTHER FAULTS FOUND IN AFT GALLEY.
